HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

AN ENERGETIC VARIATIONAL APPROACH FOR NONLINEAR DIFFUSION EQUATIONS IN MOVING THIN DOMAINS

Files in This Item:
pre1101.pdf299.37 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84245

Title: AN ENERGETIC VARIATIONAL APPROACH FOR NONLINEAR DIFFUSION EQUATIONS IN MOVING THIN DOMAINS
Authors: MIURA, TATSU-HIKO Browse this author
GIGA, YOSHIKAZU Browse this author
Liu, Chun Browse this author
Issue Date: 12-Jun-2017
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1101
Start Page: 1
End Page: 21
Abstract: This paper concerns the processes of nonlinear di usion in a mov- ing domain which lies on a moving closed surface. The nonlinear di usion equations and corresponding energy identities are derived by regarding the moving surface as a thin width (thickness) limit of moving thin domains, for which suitable boundary conditions are imposed to insure that there is no exchange of mass between the thin domains and the environments. We also employ an energetic variational approach to derive these nonlinear di usion equations. Most of all, we show that these nonlinear energetic variational procedures can commute with the passing to the zero width limits.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69905
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University